# SDR AMTA200600678

- Difficulty date: November 19, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND FUEL LEAK NR 2 ENGINE FROM TBV VALVE.  RUN ENGINE AT IDLE TBV STOP LEAKS, HPTACC VALVE STRT LEAKING.  REMOVED AND REPLACED HPTACC IAW AMM.  NO LEAK NOTICED.  OPS CHECK GOOD.  (K)
